MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION IX AORTIC BODY STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION IX AORTIC BODY STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-IL1418100-J
Medical Device Problem Codes Occlusion Within Device (1423); Improper or Incorrect Procedure or Method (2017); Malposition of Device (2616)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 01/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The 5 month post-operative ct imaging showed the presence of an occlusion of the right iliac limb stent graft due to the malposition of the iliac limb stent grafts within the leg of the aortic body stent graft in combination with the presence of significant infrarenal aortic angulation.A re-intervention is planned at a later date to treat the occluded limb.As of the date of this report, there have been no additional patient sequelae reported and the patient will continue to be monitored.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the reported loss of seal was determined to be unknown/undetermined due to a lack of a post operative ct.The exact position of the proximal sealing could not be confirmed but it appears to be in an area with calcifications below the intended landing zone, which likely contributed to the type ia endoleak.There were no adjunctive procedures were done at the time of implant to resolve the endoleak.There were no off-lable or cautionary product use conditions found.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.(b)(4).

Brand Name
OVATION IX AORTIC BODY STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key6363012
Report Number3008011247-2017-00024
Device Sequence Number799107
Product Code MIH
UDI-Device IdentifierM701TVIL1418100J1
UDI-Public+M701TVIL1418100J1/$$3190616FS01191644V
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/16/2019
Device Model NumberTV-IL1418100-J
Device Catalogue NumberTV-IL1418100-J
Device Lot NumberFS011916-44
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/30/2017
Supplement Date Received by Manufacturer01/30/2017
Initial Report FDA Received Date02/27/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age89 YR